# SDR USAA980321

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1092
- Part time: 32,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A PILOT'S REPORT READING VISUAL INSPECTION, FOUND A 1 INCH BY 3 INCH WARP.  SPLICED IN NEW SECTION OF CHORD ANGLE PER SRM 53-80-13 AND BAC DRAWING 65-46579.  (X)
